Has Fluconazole Has Made Your Yeast Infection Worse

13 Feb Has Fluconazole Has Made Your Yeast Infection Worse

[ad_1]

A small percentage of women often discover that an anti fungal yeast infection cure actually makes their yeast infection worse. Fluconazole is an oral anti fungal drug that is prescribed by doctors to kill the mutated Candida Albicans yeast that is the common cause of vaginal yeast infections. The outcome of the treatment though, is not always the one that is expected.

Fluconazole works by breaking down the fungus that is causing the infection so it can no longer survive in the human body. The problem with this type of treatment, and any other type of anti fungal treatment is once the treatment has stopped there is nothing to stop the fungus from re-infecting you if your body’s natural defences are low.

Your body’s immune system and your colony of friendly bacteria are your body’s natural defences against bacterial and fungal infections. If these are weakened in any way then the Fluconazole that you take will not cure your yeast infection. Once you stop your treatment the yeast infection will easily become recurrent. Everyone swallows Candida naturally when they eat. In a healthy person this isn’t a problem. Stomach acid kills the yeast, and what does get into the intestines is taken care of by friendly bacteria.

Friendly bacteria are also needed to keep your immune system strong. So if your intestines are low in friendly bacteria then they can’t protect you from the re-infecting yeast, and they can’t strengthen your immune system so it doesn’t take long your yeast infection to return.

When it does return it’s usually worse because the anti fungal drug will weaken your immune system, and it will also have an effect on your friendly bacteria levels. When your body gets used to drugs fighting infections it becomes reliant on these drugs so it stops fighting infections naturally.

Your infection will also come back worse if the fungus has been exposed to the Fluconazole before. When fungi are exposed too often to drugs that are there to kill them they build up a resistance to them. This resistance causes the fungi to mutate into a stronger strain that becomes harder to kill, and causes worse infections.

Another reason why these anti fungal drugs make yeast infections worse is because more women are using them without the guidance from their doctor. They are easily available online to purchase so women are buying them when they want to, and using them how they think they need to.

You need your doctor to tell you how to take them and for how long. Sometimes you only need one dose, or you can be on the other end of the scale and need to take them for weeks. Only your doctor can give you this information so it is important to see your doctor before you start using these drugs. It will mean the difference in under-exposing or over-exposing the yeast to these powerful drugs.

Once you get a resistant yeast in your body you can end up on drugs for a long time when you’re trying to cure an infection that should have been cured in a few days.

[ad_2]